# SDR SWAA2018071123399

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 57,764 hours, 27,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Worn
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SLIDE GIRT ASSEMBLY WORN.  R&R SLIDE PER MT.
